# SDR AALA202110116056

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 64,444 hours, 24,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT BATTERY SYSTEM TEST, EMERGENCY POWER SUPPLY UNIT BATTERY MID RIGHT MESSAGE. REMOVED AND REPLACED MID RIGHT EMERGENCY POWER SUPPLY UNIT BATTERY.
